# SDR QXEA2021043000203

- Difficulty date: April 30, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N650QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000809
- Aircraft time: 5,033 hours, 2,926 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Location: Nlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LG NOSE DOOR OPEN EICAS MESSAGE IN CRUISE ABOUT 30 MINUTES AFTER REACHING FL350. NO NOISES OR OTHER EFFECTS NOTED. REMOVED FROM SERVICE. INTERROGATED CMC, NO ACTIVE FAULTS NOTED. FOUND FC 32611211PSS IN HISTORY. C/W FIM TASK 32-61-00-810-806-A. MESSAGE DID NOT RETURN. PERFORMED GVI OF AFT NLG DOORS, AND AFT RIGHT CLOSED SENSOR. NO DEFECTS NOTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
